MathSciNet Relay Station
MathSciNet bibliographic data
MR1211583 62J05 (62F11)
Loh, Wei-Yin; Zheng, Xiaodong Bias and variance reduction in estimation of model dimension. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1263–1272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement